MA 53/2006
Zdeněk Kočan, On some properties of interval maps with zero topological entropy
Published in: Aequationes Math. 76 (2008), 305–314.

MA 54/2006
Michaela Čiklová, Minimal sets of functions with connected Gδ graph
Published in: Real Anal. Exchange 32 (2007), 397–408.

MA 55/2006
Luigi Paganoni and Jaroslav Smítal, Strange distributionally chaotic triangular maps III
Published in: Chaos, Solitons & Fractals 37 (2008), 517–524.

MA 56/2006
Ludwig Reich, Jaroslav Smítal and Marta Štefánková, The holomorphic solutions of the generalized Dhombres functional equation
Published in J. Math. Anal. Appl. 333 (2007), 880–888.

MA 57/2006
Veronika Kornecká, On the Sharkovsky's problem concerning classification of triangular maps
Published in: Grazer Math. Berichte 351 (2007), 91–99 .

MA 58/2006
Franz Hofbauer, Peter Raith and Jaroslav Smítal, The space of ω-limit sets of piecewise continuous maps of the interval
Published in J. Difference Equations Appl. 16 (2010), 275–290.

The title and content of the preprint may have been modified in the final publication.